Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Back and stomach pain, no sex drive, testicle pain when having sex. No STDs. Tests normal. What is wrong?

hello my name is james ian cuevas im a white male and i have been having real bad back and stomic pains im 28rys old i have no sex drive and its starting to cause probs with me and my wife my back hurts all the time and when we have sex my balls start hurting really bad along with my back and stomic and im not even close to getting off we will be like 5 to 10 mins into it and the pain starts my piss is slow and hurts at times and i have been tested for hiv and std with everything coming back ok i have had 2 fully caths and 3 blader scans ex rays and a lot more other tests what the hell could be wrong please help me please
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychiatrist 's  Response
you need not worry...just enjoy it. you may consult with a psychiatrist to rule out underlying depression. tab BUSPIRONE 150mg daily may help.
Answered: Sun, 17 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor